Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Whirl-similitudes, euclidean kinematics, and non-euclidean geometry


Author: J. M. Feld
Journal: Bull. Amer. Math. Soc. 48 (1942), 783-790
DOI: https://doi.org/10.1090/S0002-9904-1942-07784-6
MathSciNet review: 0006870
Full-text PDF


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1942-07784-6

American Mathematical Society